# SDR IPXA2025051455228

- Difficulty date: May 1, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A5361218120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRONT UPPER WINDOW FRAME SECTION CRACK INDICATION NOTED IN FWD I/B HOLE AT 3 O' CLOCK AT UPPER ENTABLATURE LAYER. ROTO PERFORMED ON HOLE. HOLE IS FREE OF DEFECTS AT .218". INSPECTION DONE IAW NTM 51-10-01 T96526 T98461.
